Was taking Lyrica and after two weeks on 30mg pills it caused weakness in my right leg to the point of me sliding to the floor. Leg just gave away. ALso, have two small sores that appeared on my second toe. Toe turning red. Have appointment with doctor to see how bad this is... Would like to try Gabapentin, but just can't afford anymore side effects. Have the shingles in my right eye and the pain is constant and seems nothing I have taken so far is relieving this awful pain.
Lyrica doesn't come in 30 mg dosages. Are you perhaps referring to Cymbalta? It is often used for the same things Lyrica is and it comes in 30 mg capsules. You might do better with the gabapentin. It is very similar to Lyrica and costs much less. I've never heard of any of these medications resulting in a leg giving out - that sounds more like a joint or spine issue. I hope you get relief for your shingles. eliza
I took Lyrica, 50mg, for a couple of months, I built up to 300mg per day, taken 1/2 in the am & 1/2 at bedtime, and was okay, no side effects until I added the extra one capsule at bedtime. Then I noticed I was losing track of time and was fuzzy-headed sometimes. Since I had a 45 min commute at highway speeds and really could not see any lessening of my symptoms, I worked with the doc to get off the meds. I have not taken Lyrica for several months now, no changes in my PHN but I also feel mentally more alert.
I had my shingles outbreak in late October 2010, left back & arm down to my fingertips. Still have extreme sensitivity in my fingers, but the rest is livable.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2013 • 2 answers
Posted 30 Dec 2013 • 2 answers
Does anyone have first-hand experience treating shingles with herbal remedies? Doesn't have to be gs
Posted 14 Apr 2015 • 1 answer
Posted 26 Aug 2016 • 0 answers
Posted 28 Aug 2017 • 0 answers